MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number S10498
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on our investigation of the returned devices and our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lenses were conducted correctly.The visual examination carried out showed that the cut across both optics were most likely done to facilitate removal of the lenses from the eye.The scratches seen on both optics appeared to be from incorrect loading/handling.The instructions for use provided with each lens indicates the correct method for handling and implantation of the lens, and lenstec advises that the user follows these instructions which have been validated to prevent damage to the lens.Lenstec has also conducted extensive testing on the lens model and the cartridge used and our results indicate that these devices are compatible.(b)(4).
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "implanted lens and dr.Noticed it was cracked and torn.Explanted and put in like lenstec iol.No injury to patient.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8363864
Report Number9613160-2019-00009
Device Sequence Number16625300
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Lot NumberS10498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1